The solution of the reference hypernetted-chain approximation for water-like models

dc.contributor.authorKusalik, Peter G.en
dc.contributor.authorPatey, G. N.en
dc.date.accessioned2007-09-05T21:53:44Z
dc.date.available2007-09-05T21:53:44Z
dc.date.issued1988
dc.description.refereedYesen
dc.identifier.citationKusalik, P. G. and Patey, G. N. (1988). "The solution of the reference hypernetted-chain approximation for water-like models". Molecular Physics, Vol. 65, No. 5: 1105-1119.en
dc.identifier.doihttp://dx.doi.org/10.11575/PRISM/35399
dc.identifier.issn0026-8976
dc.identifier.urihttp://hdl.handle.net/1880/44923
dc.language.isoengen
dc.publisherTaylor & Francisen
dc.publisher.corporateUniversity of Calgaryen
dc.publisher.facultyScienceen
dc.publisher.urlhttp://www.tandf.co.uk/journals/titles/00268976.aspen
dc.subjectChemistryen
dc.titleThe solution of the reference hypernetted-chain approximation for water-like modelsen
dc.typejournal article
thesis.degree.disciplineChemistryen
Files
Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Kusalik_MP_1988_pk014.pdf
Size:
9.97 MB
Format:
Adobe Portable Document Format
Description:
License bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.86 KB
Format:
Item-specific license agreed upon to submission
Description: